# SDR YENA2022081600801

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 69,743 hours, 26,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK (2EA): FR16LH DOOR STOP 7 INBD. UPPER HOLE (1 O'CLOCK - 0.148") AND INBD. LOWER HOLE (1 O'CLOCK - 0.075"); REF AEROMAN NR 2022-376934 AND 2022-376938 W/O: 2022 174/1: REMOVED AND REPLACED INTERCOSTAL AT FR16 LH SIDE DOOR STOP 7 FWD GALLEY IAW SRM A320 51-42-11 AND DRAWING D53112300.
